# SDR FDEA200910083505

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 46,180 hours, 10,280 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP OTBD HINGE (FLAP MOUNTED) PIVOT LUG INBD FOUND WITH TOOL MARKS.  REPAIR CARRIED OUT AS PER E.A. 1-5750-132236,  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 108.
